| Model Number |
INX500T15 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Dyspnea (1816); Liver Damage/Dysfunction (1954); Chronic Obstructive Pulmonary Disease (COPD) (2237); Respiratory Failure (2484); Cancer (3262)
| Date of Event |
08/10/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused a patient to develop chronic obstructive pulmonary disease (copd).This issue was reported to the fda per 21 cfr 806.The device will be corrected per (b)(4).
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam. a correction to b5 was made and should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged to develop shortness of breath with chronic respiratory failure and chronic obstructive pulmonary disease (copd) and ruptured liver cancer.The patient was hospitalised in response to the event.The reported event of shortness of breath with chronic respiratory failure and chronic obstructive pulmonary disease (copd) and ruptured liver cancer and its reported severity was reviewed by the manufacture's clinical expert.This event is assessed as not related to the device in this case.Based on the available information, the manufacture concludes no further action is necessary.The device was returned to the manufacturer's product investigation laboratory for further investigation. the device was evaluated.There was no mention of visual findings to the external part of the device. the internal aspect of the device was inspected.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the manufacturer.There were no errors found. the manufacturer concludes that they could not confirm the customer's allegation and there was no visible foam degradation.Section(s) b1, b2, has changed related to the complaint changing from the reported adverse event to a product problem.Section h1 has changed to reflect a malfunction.Section h6 health effect- clinical code was corrected (missed to capture all the codes in initial mdr) and section h6 health effect- impact code, type of investigation findings and investigation conclusions has been updated.
Additional Manufacturer Narrative
The manufacturer previously submitted mdr 2518422-2021-03066-1 with incorrect sections b1, b2, h1, h6.Corrections to previous mdr are made in this report as follows.